Base List
Charak ADDYZOA Herbal Capsules x 20
  • New
NUROFEN EXPRESS IBUPROFEN 400MG – 10 Capsules
  • NUROFEN EXPRESS IBUPROFEN 400MG – 10 Capsules
  • New
NUROFEN EXPRESS IBUPROFEN 400MG – 10 Capsules
  • NUROFEN EXPRESS IBUPROFEN 400MG – 10 Capsules

Nurofen Express Ibuprofen 400mg – 10 Capsules

Nurofen Express Ibuprofen 400mg – 10 Capsules

Px-001591
Px-001591

Nurofen Express 400mg Liquid Capsules are rapidly absorbed. These extra strength capsules help to provide effective relief from pain

₦2,800.00
Tax included
Potency
Presentation
Quantity Qty
IN-STOCK

Quantity Qty
IN-STOCK

  • SAFE RELIABLE: Registered and licensed pharmacy SAFE RELIABLE: Registered and licensed pharmacy
  • GENUINE PRODUCTS: Quality & Certified Brands GENUINE PRODUCTS: Quality & Certified Brands
  • EXPRESS DELIVERY: Affordable and Fast Delivery EXPRESS DELIVERY: Affordable and Fast Delivery
  • SECURED PAYMENT: Safety, integrity and security SECURED PAYMENT: Safety, integrity and security
  • SAFE RELIABLE: Registered and licensed pharmacy SAFE RELIABLE: Registered and licensed pharmacy
  • GENUINE PRODUCTS: Quality & Certified Brands GENUINE PRODUCTS: Quality & Certified Brands
  • EXPRESS DELIVERY: Affordable and Fast Delivery EXPRESS DELIVERY: Affordable and Fast Delivery
  • SECURED PAYMENT: Safety, integrity and security SECURED PAYMENT: Safety, integrity and security

NUROFEN EXPRESS IBUPROFEN 400MG – 10 Liquid Capsules are rapidly absorbed. These extra strength capsules help to provide effective relief from pain

 

Ingredient

Each liquid capsule contains Ibuprofen 400mg. Contains: sorbitol, ponceau 4R, potassium hydroxide 50% solution (E525).

 

Direction for Use

To be administered orally. Adults and children from 12 years: Take 1 capsule with water, up to 3 times a day as required. Leave at least 4 hours between doses (maximum 3 tablets in 24 hours).

 

Caution

It is not recommended for long-term use. Do not give to children under 12 years. Nurofen for Children products are available for children from 3 months (and weighing over 5 kg) to 12 years. Do not take if you have stomach ulcer, are allergic to ibuprofen, to any of the ingredients, or to aspirin or other painkillers, severe liver or kidney problems, have heart problems, high blood pressure or blood coagulation disorder. Please speak to your doctor before taking this medication.

Active Ingredient
Ibuprofen
Drug Strength
400mg
Drug Dispensing
OTC
Dosage Form
Capsules
Drug Administration
Oral
NAFDAC Reg No
B4-5558
Manufacturer
Reckitt Benkiser

Specific References

EAN13
6009695933451

Latest Blog

Health Tips
Pharm Sarah Jonathan Yusuf
Hepatitis can be Life Threatening
Blog Home
Pharm Sarah Jonathan Yusuf
Care and Prevention for HIV
Health Tips
Pharm Sarah Jonathan Yusuf
Care & Prevention for Lassa Fever
Health Tips
Pharm Sarah Jonathan Yusuf
Taking Care of Cold & Catarrh
Health Tips
Pharm Sarah Jonathan Yusuf
Managing Prostate Cancer
Health Tips
Pharm Sarah Jonathan Yusuf
Managing Chicken Pox
Health Tips
Pharm Sarah Jonathan Yusuf
Pot - Belly Is there a Remedy?
Health Tips
Pharm Sarah Jonathan Yusuf
What is Cervical Cancer?